# SDR UALA2011111806332

- Difficulty date: November 18, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 64,317 hours, 9,220 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM CENTER HYDRAULIC SYSTEM TAIL SHUTOFF VALVE.  REPLACED CTR HYD SYS TAIL SHUTOFF VLV PER AMM.  NEW VLV LEAKING AT INBD UNION TO V VLV BODY CONNECTION.  REPLACED SHUTOFF VLV AGAIN AND ALSO INBD UNION PER AMM.  NO LEAKS AND TEST NORMAL.
